MAUDE Adverse Event Report: VYAIRE MEDICAL, INC LTV 1150 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL, INC LTV 1150 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 18984-001
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation received the device for investigation.The device went through 37.9 hours of run in utilizing the customer settings.During this time, the unit had no issues or faults.A review of the device event trace was also performed for the date of the reported incident.The event trace review showed normal operation on the event date with no faults found.
 
Event or Problem Description
Complainant alleged that during use on a patient, the device was not blowing air.First responders placed patient on transport ventilator and was sent to hospital.Complainant indicated that there was no adverse effect to the patient due to the reported issue.

Brand Name
LTV 1150 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL, INC
26125 n. riverwoods blvd
mettawa IL 60045
Manufacturer Contact
mindy faber
26125 n. riverwoods blvd
mettawa, IL 60045
8333273284
MDR Report Key21961152
Report Number3013421741-2025-01555
Device Sequence Number7273344
Product Code CBK
UDI-Device Identifier00845873002726
UDI-Public(01)00845873002726
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K051767
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number18984-001
Device Catalogue Number18984-001
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2025
Initial Report FDA Received Date05/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/05/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown